# SDR A6WA200940022

- Difficulty date: January 20, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 12,800 hours, 11,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES ON ARRIVAL INTO YOW.  PERFORMED ZERO FLAP LANDING.  BRAKE TEMP NOT OVER 4.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B, STEPS 1.3 AND 1.4.  FLAP SYSTEM RESET OK.
